Primal mixed finite-element approximation of elliptic equations with gradient nonlinearities

Dongho Kim, Eun Jae Park

Research output: Contribution to journalArticle

4 Citations (Scopus)


We study the primal mixed finite-element approximation of the second-order elliptic problem with gradient nonlinearities. Existence and uniqueness of the approximate solution are proved and optimal-order a priori error estimates are obtained. Also, reliable a posteriori error estimators are derived.

Original languageEnglish
Pages (from-to)793-804
Number of pages12
JournalComputers and Mathematics with Applications
Issue number5 SPEC. ISS.
Publication statusPublished - 2006 Mar


All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this